Journal of the Mathematical Society of Japan

Characterization of topological spaces by some continuous functions.

Tetsuo KANDO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 45-54.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415384

Digital Object Identifier
doi:10.2969/jmsj/00610045

Mathematical Reviews number (MathSciNet)
MR0063648

Zentralblatt MATH identifier
0056.15805

Subjects
Primary: 56.0X

Citation

KANDO, Tetsuo. Characterization of topological spaces by some continuous functions. J. Math. Soc. Japan 6 (1954), no. 1, 45--54. doi:10.2969/jmsj/00610045. https://projecteuclid.org/euclid.jmsj/1261415384


Export citation